Danger Warnings for Some Supplements
I wanted to alert everyone of the dangers some supplements carry but do not warn about. I'm going to briefly go over a few I have taken and the things people should be very careful to watch out for. Let me first start off by saying I have never taken anything "extreme". The products I have taken are N.O.-Xplod, Dark Rage, Fast Twitch, Protein Powder, and dissolvable Cyanocobalamin, which is one of the many forms of the vitamin b12, in hyper doses, the last for marathon training.
Be very careful with nitric oxide precursor workout supplements such as no xplode and anything that advertises an increase of NO production in the blood stream in the following ways:
1) Over time the NO builds up, and although it is released from the body in times of rest in naturally occuring bodily processes, over lenthier periods of time the NO builds up and is residually not released. It begins to release itself in clumps through popping and cracking (as someone might crack their knuckles), only it is very large bubbles that pop and crack and it can be dangerous! MY entire 6 inches of middle chest popped the other day and I ended up going to the doctor's office after feeling faint and dizzy with a metallic and almost blood taste in the back of my mouth. So, if you're taking these types of products, CYCLE OFF ATLEAST HALF THE TIME AND DO NOT TAKE FOR LONGER THAN 2-3 MONTHS ... PERIOD!
2) DO NOT TAKE MASSIVE DOSES OF THESE PRODUCTS. TOO MUCH OF THESE PRODUCTS, and consequently too much NO in the blood WILL CAUSE SOME PEOPLE TO PASS OUT. IT HAS HAPPENED TO ME MIDLIFT and is EXTREMELY DANGEROUS.
Now on to Dark Rage. This product has a terrible side effect, although it touts some incredible advantages with the EPOdrol formula, it brought extreme fits of rage to me while taking it, and I DIDN'T EVEN KNOW IT. Even more profound was my ability to talk my way out of the fits of rage often successfully blaming groups of witnesses. This product had me raging around campus flipping carts over, losing control just because a gay person was in the same room as me to the point where i took a wooden billy club and broke down lights and walls in the dormhouse. The worst part was police visit after police visit, I wouldn't even acknowledge my rage. I now take abilify in hopes that I will return to my normal self, although i'm not gonna lie it was fucking awesome being mini hulk for a couple months.
Fast Twitch - i like this stuff, non extreme - works good for basketball soccer and tennis type sports.
Dissolvable and infusable cyanocobalamin - the real reason I'm writing this article. This product should carry a very obvious warning to athletic runners training acclimatization in heat. During last summer in the Pleasanton Livermore area I was running hills in 90-105 degree heat for up to 20 miles in preparation to run a marathon. I would take 3-5 milligrams of the dissolvable pill form. Although my times were great, the side effects were gross, and I didn't realize there were any until much later when hindsight kicked in. After most runs I experienced what I like to call the "nonpresent ticking clock phenomenon". Upon returning panting with my mouth wide open I would hear a ticking clock when none was present. For the life of me I couldn't figure out what it was. I once passed out the next day after one of these runs. I would fall into such deep sleeps it was like my heart was hardly beating... well it was just hardly beating, because the effects of the hyper doses of this vitamin had caused my blood to greatly thicken, making it hard for my heart to pump the thick blood in times of rest, the heart would almost stop when I slept. Sometimes I would fall into my bed after a run and would feel as if a great dose of morphine had been administered. Turns out the ticking clock I couldn't find was my heart working extremely hard just after a very intense run to pump the thickened blood; working so hard so hard to pump, it became audible when my mouth was open. Be wary about how much of this stuff you take especially if acclimatization training.